MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1200M/46
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Device interrogation indicated that the right atrial (ra) lead exhibited noise oversensing resulted in inappropriate mode switch.The ra lead was explanted and replaced.The patient was in stable condition.

Brand Name
TENDRIL MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50749549
Report Number2017865-2026-19410
Device Sequence Number15588988
Product Code NVN
UDI-Device Identifier05414734504683
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2019
Device Model NumberLPA1200M/46
Device Lot NumberA000055939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata; Quadra Assura MP; Quartet
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight128 LB
Patient RaceWhite